MAUDE Adverse Event Report: LENA CUP LLC LENA CUP; MENSTRUAL CUP

LENA CUP LLC LENA CUP; MENSTRUAL CUP
Model Number LENA-GRN-S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2020
Type of Reportable Event Malfunction
Event or Problem Description
User reported that she had trouble removing the cup and visited a doctor for help.The physician prescribed a short course of antibiotics as a precaution because the cup hadn't been removed for over 2 days.The user reported feeling fine after the incident.

Brand Name
LENA CUP
Common Device Name
MENSTRUAL CUP
Manufacturer (Section D)
LENA CUP LLC
244 fifth avenue #2243
new york NY 10001
MDR Report Key10731878
Report Number3011660924-2020-00013
Device Sequence Number3450614
Product Code HHE
UDI-Device Identifier00850008236020
UDI-Public00850008236020
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberLENA-GRN-S
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2020
Initial Report FDA Received Date10/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;